Alert archive / Georgia / Wind Chill Warnings in 2014
Wind Chill Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind chill warning at Jan 6, 2014, 4:19 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Jan 7, 2014, 2:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2014, 4:19 AM EST (09:19 UTC)
- In effect from
- Jan 7, 2014, 2:00 AM EST
- Expired
- Jan 7, 2014, 10:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201 WWUS42 KJAX 060919 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 419 AM EST MON JAN 6 2014 FLZ020>025-030>032-035>037-062100- /O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/ /O.NEW.KJAX.WC.W.0001.140107T0600Z-140107T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA 419 AM EST MON JAN 6 2014 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...LOWEST VALUES ZERO TO 10 ABOVE. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ FLZ033-038-040-062100- /O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/ /O.NEW.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/ ST JOHNS-FLAGLER-MARION- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA 419 AM EST MON JAN 6 2014 ...WIND CHILL WARNING IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...LOWEST VALUES 5 TO 10 ABOVE INLAND...10 TO 15 ALONG THE IMMEDIATE COAST. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ GAZ132>136-149>153-162>165-062100- /O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/ /O.NEW.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE 419 AM EST MON JAN 6 2014 ...WIND CHILL WARNING IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...LOWEST VALUES AROUND ZERO. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ GAZ154-166-062100- /O.UPG.KJAX.WC.A.0001.140107T0800Z-140107T1300Z/ /O.NEW.KJAX.WC.Y.0002.140107T0500Z-140107T1400Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 419 AM EST MON JAN 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...LOWEST VALUES 5 TO 15. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO 15 IN SOUTHEAST GEORGIA. && $$
3 follow-up statements
339 WWUS42 KJAX 061939 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EST MON JAN 6 2014 FLZ020>025-030>032-035>037-071000- /O.EXT.KJAX.WC.W.0001.140107T0700Z-140107T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA 239 PM EST MON JAN 6 2014 ...WIND CHILL WARNING NOW IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... * WIND CHILL VALUES...LOWEST VALUES 5 TO 10 ABOVE. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ FLZ033-038-040-071000- /O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/ ST JOHNS-FLAGLER-MARION- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA 239 PM EST MON JAN 6 2014 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY... * WIND CHILL VALUES...AROUND 10 TO 15 WITH A FEW AREAS 5 TO 10. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ GAZ132>136-149>153-162>165-071000- /O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE 239 PM EST MON JAN 6 2014 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY... * WIND CHILL VALUES...LOWEST VALUES AROUND ZERO TO 5. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ GAZ154-166-071000- /O.CON.KJAX.WC.Y.0002.140107T0500Z-140107T1400Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 239 PM EST MON JAN 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY... * WIND CHILL VALUES...LOWEST VALUES 5 TO 10. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO 15 IN SOUTHEAST GEORGIA. && $$
039 WWUS42 KJAX 070831 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 AM EST TUE JAN 7 2014 FLZ020>025-030>032-035>037-071430- /O.CON.KJAX.WC.W.0001.000000T0000Z-140107T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA 331 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL VALUES...LOWEST VALUES 5 TO 15 ABOVE. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ FLZ033-038-040-GAZ132>136-149>153-162>165-071400- /O.CON.KJAX.WC.W.0001.140107T0900Z-140107T1400Z/ ST JOHNS-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...OCALA... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 331 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL VALUES...LOWEST VALUES AROUND ZERO TO 10. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ GAZ154-166-071400- /O.CON.KJAX.WC.Y.0002.000000T0000Z-140107T1400Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 331 AM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL VALUES...LOWEST VALUES 10 TO 15. * IMPACTS...LOW WIND CHILLS MAY RESULT IN FROST BITE...LEAD TO HYPOTHERMIA OR POSSIBLY DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND THE ELDERLY ARE ESPECIALLY SENSITIVE TO THE COLD. PLEASE TAKE THE NECESSARY PRECAUTIONS TO ENSURE THEIR SAFETY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR WIND CHILL READINGS OF 1 TO 15 IN SOUTHEAST GEORGIA. && $$
149 WWUS42 KJAX 071440 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 940 AM EST TUE JAN 7 2014 FLZ020>025-030>032-035>037-071545- /O.EXP.KJAX.WC.W.0001.000000T0000Z-140107T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA 940 AM EST TUE JAN 7 2014 ...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill warning went out at Jan 5, 6:54 PM EST, 9 hours 25 minutes earlier.
Area forecast discussion, Jan 5, 6:54 PM EST, 9 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EST SUN JAN 5 2014
.UPDATE...
THE AREA OF SEA FOG HAS PUSHED INLAND. THEREFORE...HAVE ISSUED A DENSE
FOG ADVISORY FOR THE COASTAL REGION. THIS FOG IS EXPECTED TO BE
CONFINED TO EAST OF INTERSTATE 95...MAINLY NEAR THE BEACHES. THE
FOG IS EXPECTED TO MOVE BACK OFFSHORE OVERNIGHT AS THE PREVAILING
FLOW TURNS MORE FROM THE SOUTHWEST.
&&
.AVIATION...
VFR FOR NE FL TAF SITES WITH MVFR AND THEN IFR
CONDITIONS REDEVELOPING AT SSI WITH SEA FOG AND STRATUS THROUGH THE
EVENING BEFORE A SWLY OFFSHORE DEVELOPS. FOR REST OF TAFS...MVFR
VSBY MAY DEVELOP BY 03Z AND FCST VSBY TO IMPROVE AS WINDS SHIFT TO
SW BY 06Z. FCST MVFR CIGS AT ALL TAFS BY 08Z WITH WINDS SHIFTING TO
WLY BY 12Z AND INCREASING FROM THE WNW. IMPROVING CIGS BY
NOON...WITH WINDS WNW TO NW 15G25KT...WITH VFR CONDITIONS BY 18Z
THROUGH THE REMAINDER OF THE TAF PERIOD.
&&
.MARINE...
AN AREA OF DENSE FOG WILL CONTINUE TO MIGRATE UP THE SHORE AND
SPREAD THIS EVENING. THEREFORE...HAVE INCREASED THE COVERAGE AND
TIMING OF THIS ADVISORY FOR TONIGHT. AS WINDS TURN SOUTHWEST
OVERNIGHT...THIS AREA OF FOG IS EXPECTED TO PUSH FURTHER OFFSHORE
AND DISSIPATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 49 16 35 / 30 30 0 0
SSI 53 57 29 38 / 30 30 0 0
JAX 55 59 18 37 / 20 30 0 0
SGJ 59 63 27 41 / 10 20 0 0
GNV 57 60 19 40 / 20 30 0 0
OCF 58 63 23 42 / 10 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 9 PM MONDAY TO 11 AM EST TUESDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-PUTNAM-SUWANNEE-UNION.
WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR DUVAL-NASSAU-ST
JOHNS.
HARD FREEZE WARNING FROM 11 PM MONDAY TO 10 AM EST TUESDAY FOR
FLAGLER-MARION-ST JOHNS.
GA...HARD FREEZE WARNING FROM 9 PM MONDAY TO 11 AM EST TUESDAY FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...GALE WARNING FROM 10 AM MONDAY TO 6 AM EST TUESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
DENSE FOG ADVISORY UNTIL 1 AM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 9 AM EST TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
STRUBLEHazardous weather outlook, Jan 5, 6:41 PM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 641 PM EST SUN JAN 5 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-061100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 641 PM EST SUN JAN 5 2014 ...DENSE FOG ADVISORY EAST OF INTERSTATE 95... ...MARINE DENSE FOG ADVISORY THIS EVENING... ...MODERATE RISK OF RIP CURRENTS AT BEACHES... ...HARD FREEZE WARNING MONDAY NIGHT INTO EARLY TUESDAY... ...WIND CHILL WATCH MONDAY NIGHT INTO EARLY TUESDAY... ...GALE WARNING FOR THE OUTER COASTAL WATERS MONDAY AFTERNOON AND MONDAY NIGHT... ...SMALL CRAFT ADVISORY FOR THE INNER COASTAL WATERS MONDAY AFTERNOON AND MONDAY NIGHT... ...HARD FREEZE POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... MARINE DENSE FOG ADVISORY TONIGHT OVER THE INNER COASTAL WATERS...WHERE VISIBILITIES OF LESS THAN ONE MILE CAN BE EXPECTED. DENSE FOG ADVISORY OVER LAND EAST OF INTERSTATE 95...WITH VISIBILITIES LESS THAN A QUARTER MILE EXPECTED. MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ARCTIC COLD FRONT WILL CROSS THE REGION MONDAY...WITH THE COLDEST AIR IN SEVERAL YEARS IMPACTING THE REGION MONDAY NIGHT INTO MIDWEEK. A HARD FREEZE WARNING AND WIND CHILL WATCH ARE IN EFFECT MONDAY NIGHT INTO TUESDAY...WITH WIND CHILL VALUES AS LOW AS ZERO POSSIBLE. ANOTHER HARD FREEZE IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY BUT WITH LESS WIND. GALES WILL BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT FOR THE OUTER COASTAL WATERS...WITH A SMALL CRAFT ADVISORY FOR THE INNER COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 4:13 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 17 hr |
| Jan 6, 4:19 AM EST | Wind Chill Advisory | JAX | Camden, Glynn | 29 hr |
| Jan 6, 2:38 PM EST | Hard Freeze Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 44 hr |
| Jan 6, 2:38 PM EST | Freeze Warning | JAX | Flagler | 41 hr |
Nearby
Wind Chill Warnings in Georgia, 2014Wind Chill Warnings in Florida, 2014Every wind chill warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.